狄振兴老师概况

文章来源:管理员发布日期:2017-03-23浏览次数:2399



基本信息



狄振兴,汉族,198411月生,甘肃白银人,现为mg视讯游戏平台副教授,硕士研究生引导老师。20156博士毕业于东南大学数学学院,同年7于mg视讯任教至今。主要从事环的同调理论与代数表示理论的研究工作

联系方式:dizhenxing@163.com

教育背景

时间

毕业院校

学位与专业

2012.09-2015.06

东南大学

理学博士,基础数学

2009.09-2012.06

mg视讯游戏平台

理学硕士,基础数学

2005.09-2009.06

mg视讯游戏平台

学士,数学与应用数学

工作经历

时间

工作单位

职位

2018.01至今

mg视讯游戏平台,mg视讯

副教授

2015.07-2017.10

mg视讯游戏平台,数学博士后流动站

博士后

科研成果


迄今以第一编辑或通讯编辑在《Proceedings of the Royal Society of Edinburgh. Section A. Mathematics》、《Journal of Algebra》、《Communications in Algebra》、《Journal of Algebra and its Applications》等国际SCI刊物发表论文二十余篇

主持国家项目:

  1. 20171月至今,主持国家自然科学基金青年基金项目(项目名称:三角范畴中的silting 理论,今年结项)

  2. 201611月至201711月,主持中国博士后西部人才计划项目(项目名称:三角范畴中的 () silting 子范畴的研究,已完成结项)

  3. 20201月至202312月,主持国家自然科学基金面上项目(项目名称:交换诺特环的导出范畴中的 t-结构与 silting 理论,在研)

部分科研论文

  1. Zhenxing Di, Zhongkui Liu and Jiaqun Wei, On triangle equivalences of stable categories, Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, online (DOI: 10.1017/prm.2018.140).

  2. Zhenxing Di and Bo Lu, Balance for relative cohomology of complexes, Journal of Algebra and its Applications, online (DOI: 10.1142/S021949882050005X).

  3. Junpeng Wang and Zhenxing Di (通讯编辑), Relative Gorenstein rings and duality pairs, Journal of Algebra and its Applications, online (DOI: 10.1142/S021949882050 1479).

  4. Bo Lu and Zhenxing Di (通讯编辑), Gorenstein cohomology of N-complexes, Journal of Algebra and its Applications, online (DOI: 10.1142/S0219498820501741).


  1. Zhenxing Di, Zhongkui Liu, Junpeng Wang and Jiaqun Wei, An auslander-Buchweitz approximation approach to (pre)silting subcategories in triangulated categories, Journal of Algebra, (2019), 525: 42-63.

  2. Junpeng Wang and Zhenxing Di (通讯编辑), Gorenstein regular rings, singularity categories and Ding modules,Acta Math. Sinica (Chin. Ser.)  62 (2019), 331-344.

  3. Zhenxing Di, Zhongkui Liu, Xiaoyan Yang and Xiaoxiang Zhang, Triangulated equivalence between a homotopy category and a triangulated quotient category, Journal of Algebra, 506  (2018), 297-321.

  4. Zhenxing Di, Pengfei Wang, On finite resolutions in triangulated categories, Bulletin of the Malaysian Mathematical Sciences Society, online (DOI: 10.1007/ s40840-018-00704-6).

  5. Zhenxing Di, Zhongkui Liu and Xiaoxiang Zhang, Triangle equivalences involving Gorenstein FP-injective modules, Communications in Algebra, 46 (2018), 4844-4858.

  6. Zhenxing Di, Zhongkui Liu and Xiaoxiang Zhang, Tate homology with respect to cotorsion pairs, Communications in Algebra, 46 (2018), 3334-3350.

  7. Zhenxing Di, Jiaqun Wei, Xiaoxiang Zhang and Jianlong Chen, Tilting subcategories with respect to cotorsion triples in abelian categories, Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, 147 (2017), 703-726.

  8. Zhenxing Di, Xiaoxiang Zhang and Jianlong Chen, Gorenstein AC-homological dimension of unbounded complexes and modules, Communications in Algebra, 45 (2017), 2855-2866.

  9. Zhenxing Di, Zhongkui Liu and Xiaoxiang Zhang, Relative singularity categories with respect to Gorenstein flat modules, Acta Mathematica Sinica, English Series, 33 (2017), 1463-1476.


  1. Zhenxing Di, Xiaoxiang Zhang, Wei Ren and Jianlong Chen, Relative derived categories with respect to subcategories, Journal of Algebra and its Applications, 15 (2016), 1650108, 17 pp.

  2. Zhenxing Di, Jiaqun Wei, Xiaoxiang Zhang and Jianlong Chen, On balance for relative homology, Communications in Algebra, 44 (2016), 4262-4276.

  3. Zhenxing Di, Zhongkui Liu and Jianlong Chen, Relative and Tate homology with respect to semidualizing modules,Journal of Algebra and its Applications, 13 (2014), 1450058, 21 pp.

  4. Zhenxing Di, Zhongkui Liu and Jianlong Chen, Stability of Gorenstein flat categories with respect to a semidualizing module, The Rocky Mountain Journal of Mathematics, 45 (2014), 1839-1859.

  5. Zhenxing Di, Zhongkui Liu and Jianlong Chen, Balance for relative homology With respect to semidualizing modules. Bulletin of the Korean Mathematical Society, 52 (2014), 137–147.

  6. Zhenxing Di and Xiaoyan Yang, Transfer properties of Gorenstein homological dimension with respect to a semidualizing module, Journal of the Korean Mathema- tical Society, 49 (2012), 1197– 1214.






XML 地图 | Sitemap 地图